Attractors for differential equations with multiple variable delays

Tomás Caraballo*, Gábor Kiss

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We establish some results on the existence of pullback attractors for non{autonomous delay differential equations with multiple delays. In particular, we generalise some recent works on the existence of pullback attractors for delay differential equations.

Original languageEnglish
Pages (from-to)1365-1374
Number of pages10
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume33
Issue number4
DOIs
Publication statusPublished - 01 Apr 2013
Externally publishedYes

Keywords

  • Delay differential equation
  • Non-autonomous dynamics
  • Pullback attractors

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Attractors for differential equations with multiple variable delays'. Together they form a unique fingerprint.

Cite this